MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET
Model Number MX4341L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stopcock leaks fluid that passed through it.No patient injury.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.The returned sample was tested in all positions and was found to have no leakage of any kind during the test.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No trend appears present based on current customer complaint data.

Brand Name
MEDEX STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13192271
Report Number3012307300-2022-00286
Device Sequence Number14550297
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public10351688507648
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2024
Device Model NumberMX4341L
Device Catalogue NumberMX4341L
Device Lot Number4183215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown